im using iud now sometimes when me and my husband making love after i bleed is that normal


Some bleeding, such as

Some bleeding, such as irregular or prolonged bleeding and spotting, and/or cramps may occur during the first few weeks after insertion. However, if these symptoms continue or are severe you should report them to your doctor right away. Bleeding can be a sign of several different serious problems. It could mean your uterus is too small for the IUD, causing sex to irritate your uterus.

Bleeding can also be a sign of infection, pregnancy, or pelvic inflammatory disease (PID). PID can cause serious problems such as infertility, ectopic (tubal) pregnancy, constant pelvic pain, or even death.

So, the bottom line is that anytime you have unexpected bleeding, don’t post your question in an online forum -- pick up the phone and call your doctor! This could be serious.

Best of luck,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.